# SDR SWIA201333833

- Difficulty date: June 27, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 LONGITUDINAL FLOOR BEAM BETWEEN FS 977.00 & 1098.20 IS CORRODED.  C-CHECK REPLACED LBL 9 LONGITUDINAL FLOOR BEAM BETWEEN FS 977.00 & 1098.20 IAW REO.
